# SDR GTIA96NK010

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Y1121-1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BETWEEN STATION Y1121 TO STATION Y1136, LONGERONS 20 RIGHT TO 21 RIGHT CORRODED.  REPAIRED FUSELAGE SKIN IAW SRM 53-01, FIG 2, PAGE 8, SRM 51-30-2.  (M)
